# SDR CALA0101014

- Difficulty date: November 28, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N14307
- Make and model: Boeing 7373T0
- Aircraft serial: 23358
- Aircraft time: 50,822 hours, 26,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corroded
- Location: Sta 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAGGAGE BIN BELTFRAME CORRODED AT STA 500, AFT SIDE, O/B, S27R. REPAIRED BELTFRAME IAW SRM 53-00-09, FIGURE 203, PAGE 207-209.
